On asymptotic properties of aliquot sequences

Research output: Article

12 Citations (Scopus)


Put s1 = o(n) - n, o(n) = d. sk(n) = sXskXn. In this note we prove that for every k the density of integers satisfying (A = (1 + a(l)) ((a(/i)-n)/n)k).

Original languageEnglish
Pages (from-to)641-645
Number of pages5
JournalMathematics of Computation
Issue number135
Publication statusPublished - 1976

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On asymptotic properties of aliquot sequences'. Together they form a unique fingerprint.

  • Cite this